# SDR SWIA200211595

- Difficulty date: December 15, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 18,847 hours, 25,673 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FORWARD DOOR WARNING ACTIVATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  FORWARD DOOR WARNING CHECKS GOOD.
